Periodic structure of transversal maps on sum-free products of spheres

Jaume Llibre, Víctor F. Sirvent

Research output: Contribution to journalArticleResearch

2 Citations (Scopus)

Abstract

© 2019, © 2019 Informa UK Limited, trading as Taylor & Francis Group. In this article, we study the periodic structure of transversal maps on the product of spheres of different dimensions. In particular, we give sufficient conditions in order that such maps have infinitely many even and odd periods. Moreover, we also provide sufficient conditions for having non-zero Lefschetz numbers of period m for infinitely many m's. We extend these results to transversal maps on rational exterior spaces of rank 1.
Original languageEnglish
Pages (from-to)619-629
JournalJournal of Difference Equations and Applications
Volume25
DOIs
Publication statusPublished - 4 May 2019

Keywords

  • Lefschetz numbers
  • Transversal maps
  • periodic point
  • product of spheres

Fingerprint

Dive into the research topics of 'Periodic structure of transversal maps on sum-free products of spheres'. Together they form a unique fingerprint.

Cite this